MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC INSERTION/REMOVAL TOOL; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC INSERTION/REMOVAL TOOL; INSTRUMENT, STEREOTAXIC
Model Number 9734450
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The insertion/removal tool was returned to the manufacturer for analysis.Analysis found that the removal tip at the back end of the tool was bent, and no longer usable.Analysis found that the reported event was related to a mechanical issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure.It was reported that the insertion/removal tool was damaged.No patient present.

Brand Name
INSERTION/REMOVAL TOOL
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8064802
Report Number1723170-2018-05632
Device Sequence Number16748673
Product Code HAW
UDI-Device Identifier00613994804730
UDI-Public00613994804730
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734450
Device Catalogue Number9734450
Device Lot Number140728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1